Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256185
Title: О приводимости линейных дифференциальных систем с функционально-коммутативной матрицей коэффициентов
Authors: Артемьева, С. М.
Issue Date: 1993
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 3. – С. 54-57.
Abstract: Necessary and sufficient conditions of reducibility linear differential systems with functional-commutative matrix of coefficients are obtained
URI: https://elib.bsu.by/handle/123456789/256185
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1993, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
54-57.pdf1,15 MBAdobe PDFView/Open
Show full item record Google Scholar

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.